Open Access
Translator Disclaimer
December, 1964 Bayes Solution of Sequential Decision Problem for Markov Dependent Observations
B. R. Bhat
Ann. Math. Statist. 35(4): 1656-1662 (December, 1964). DOI: 10.1214/aoms/1177700388

Abstract

After discussing the sequential decision problem in the general case and its Bayes solution as given by Wald [11], LeCam [8] and others, in Section 2, we give the integral equation satisfied by the Bayes risk. In Section 3 we specialise to Markov dependent observations and in the last section we give an illustrative example.

Citation

Download Citation

B. R. Bhat. "Bayes Solution of Sequential Decision Problem for Markov Dependent Observations." Ann. Math. Statist. 35 (4) 1656 - 1662, December, 1964. https://doi.org/10.1214/aoms/1177700388

Information

Published: December, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0125.08402
MathSciNet: MR168090
Digital Object Identifier: 10.1214/aoms/1177700388

Rights: Copyright © 1964 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.35 • No. 4 • December, 1964
Back to Top